Tomek Bartoszyński and Haim Judah. Set theory. On the structure of the real line. A K Peters, Wellesley, Mass., 1995, xi + 546 pp [Book Review]

Journal of Symbolic Logic 62 (1):321-323 (1997)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275745
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 49,066
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Jumping with Random Reals.Tomek Bartoszynski & Haim Judah - 1990 - Annals of Pure and Applied Logic 48 (3):197-213.
The Cichoń Diagram.Tomek Bartoszyński, Haim Judah & Saharon Shelah - 1993 - Journal of Symbolic Logic 58 (2):401 - 423.
Omnibus Review. [REVIEW]Martin Goldstern - 1997 - Journal of Symbolic Logic 62 (2):680-683.
[Omnibus Review].Martin Goldstern - 1997 - Journal of Symbolic Logic 62 (2):680-683.
Adding One Random Real.Tomek Bartoszyński, Andrzej Rosłanowski & Saharon Shelah - 1996 - Journal of Symbolic Logic 61 (1):80-90.
Towards Martins Minimum.Tomek Bartoszynski & Andrzej Rosłlanowski - 2002 - Archive for Mathematical Logic 41 (1):65-82.


Added to PP index

Total views
17 ( #550,044 of 2,311,321 )

Recent downloads (6 months)
1 ( #753,648 of 2,311,321 )

How can I increase my downloads?


My notes

Sign in to use this feature